# SDR 2DYA20151110019

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 54,002 hours, 39,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 251015
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MX DISCOVERED RT SIDE R3 DOOR, EMER EXTERIOR LIGHT INOPERATIVE.  R & R FUSE IAW AMM 33-51-10 201.  SYS OPERATIONS CHECKED NORMAL.
